# SDR FDEA201806221559

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CURVE SEAT TRACK AT STA 465, X= - 75.25 FOUND CORROSION. CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A  FIG 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED AS PER EA 1-5310-T0340599 PT 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
